# SDR UHLA201512130878

- Difficulty date: December 13, 2015
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 29,687 hours, 18,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION BENEATH NUT PLATES ON AFT CARGO DOOR CUTOUT LOWER CENTER SEAL REST.  R & R AFT CARGO DOOR CENTER SEAL REST IAW SRM 51-40-02 AND 51-41-02.
